# SDR FDEA201801080092

- Difficulty date: January 8, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA0012
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, RUST EMANATING FROM HINGE. REMOVED SURFACE RUST, PRIME AND PAINT REF SRM 52-10-00 FIG 8 SHEET 1 VOL 2 AND SRM 51-21-02 PAGE 1-9 VOL 2.
